JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CANONICAL LEFT CELLS AND THE SHORTEST LENGTH ELEMENTS IN THE DOUBLE COSETS OF WEYL GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 1,  2011, pp.19-25
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.1.019
 Title & Authors
CANONICAL LEFT CELLS AND THE SHORTEST LENGTH ELEMENTS IN THE DOUBLE COSETS OF WEYL GROUPS
Kwon, Nam-Hee;
  PDF(new window)
 Abstract
Let G be the general linear group GL(n,), the Weyl group of G and W the extended a neWeyl group of G. Then it is well-known that W is a union of the double cosets as x moves over the set of dominant weights of W. It is also known that each double coset contains a unique element of the shortest length. These shortest length elements belong to what are called the canonical left cells. However, it is still an open problem to find the canonical left cell containing a given . One of the mai purposes of this paper is to introduce a new approach to attack this question. In particular, we will present a conjecture which explicitly describes the canonical left cells containing an element . We will show that our conjecture is true for some specific types of .
 Keywords
Weyl group;two-sided cell;canonical left cell;
 Language
English
 Cited by
 References
1.
H. Eriksson and K. Eriksson, Affine Weyl groups as infinite permutations, The electronic J. of Combinatorics 5 (1998), 1-31.

2.
D. Kazhdan and G. Lusztig, Representation of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184. crossref(new window)

3.
G. Lusztig, Some examples of square integrable representations of semisimple p-adic groups, Trans. Amer. Math. Soc. 277 (1983), 623-653.

4.
G. Lusztig and N. Xi, Canonical left cells in affine Weyl group, Adv. in Math 72 (1988), 284-288. crossref(new window)

5.
J. Shi, Kazhdan-Lusztig cells of certain affine Weyl group, LNM 1179, Springer-Verlag, Berlin, 1986.

6.
N. Xi, The based ring of two-sided cells of affine Weyl groups of type $\widetilde{A_{n-1}}$, Mem. Amer. Math Soc. 157 (2002), no. 749.